Blog
About

  • Record: found
  • Abstract: found
  • Article: found
Is Open Access

Uniqueness for an inviscid stochastic dyadic model on a tree

Preprint

Read this article at

Bookmark
      There is no author summary for this article yet. Authors can add summaries to their articles on ScienceOpen to make them more accessible to a non-specialist audience.

      Abstract

      In this paper we prove that the lack of uniqueness for solutions of the tree dyadic model of turbulence is overcome with the introduction of a suitable noise. The uniqueness is a weak probabilistic uniqueness for all \(l^2\)-initial conditions and is proven using a technique relying on the properties of the \(q\)-matrix associated to a continuous time Markov chain.

      Related collections

      Most cited references 7

      • Record: found
      • Abstract: not found
      • Article: not found

      Continuous-Time Markov Chains

        Bookmark
        • Record: found
        • Abstract: not found
        • Article: not found

        Some Rigorous Results on a Stochastic GOY Model

          Bookmark
          • Record: found
          • Abstract: not found
          • Article: not found

          Hydrodynamics for a system of harmonic oscillators perturbed by a conservative noise

            Bookmark

            Author and article information

            Journal
            30 January 2013
            1301.7247 10.1214/ECP.v18-2382

            http://creativecommons.org/licenses/by/3.0/

            Custom metadata
            60H15 (Primary) 35Q31, 35R60, 60J28, 76B03 (Secondary)
            Electron. Commun. Probab. 18 (2013), no. 8, 1-12
            math.PR math.AP

            Comments

            Comment on this article